# SDR DXTA200500625

- Difficulty date: March 12, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600356
- Aircraft time: 8,649 hours, 6,998 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMELL OF SMOKE IN COCKPIT AFTER APPROX 1 HOUR AT FL400.  AIRCRAFT RUN WITH FULL ELECTRICAL LOAD, NO SMELL/DEFECTS NOTED.  RT & LT CB PANELS LOWERED TO INSPECT CB PANEL REAR, NO DEFECTS NOTED.  FREON AIR CON UNIT RUN FOR OVER 30 MINUTES NO DEFECTS/SMELL NOTED.  INSP OVERHEAD BLOWER AS PER 21-21-04, NO DEFECTS NOTED INSP DEFOG.  FAN BLOWER PER 21-21-01 NO DEFECTS NOTED.  REMOVED, INSP, & CLEANED COALESCER SOCK PER 21-70-00.  NO ODOR NOTED.  ACCOMP ENG RUN, RUN ACH FULL HOT / FULL COLD FOR OVER 45 MIN NO SMELL / DEFECTS NOTED.  RAN OVERHEAD BLOWER / DEFOG FAN FOR OVER 30 MIN NO SMELL / DEFECTS NOTED.  NO ODOR, NO SMOKE, NO DEFECTS NOTED AT THIS TIME. COULD NOT DUPLICATE WRITE UP ON GROUND.
